Algebraic Proofs over Noncommutative Formulas. / Tzameret, Iddo.

7th Annual Conference on Theory and Applications of Models of Computation. Vol. 6108 Berlin, 2010. p. 60 (Lecture Notes in Computer Science (LNCS)).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published
Original languageEnglish
Title of host publication7th Annual Conference on Theory and Applications of Models of Computation
Place of PublicationBerlin
Pages60
Number of pages71
Volume6108
Publication statusPublished - 2010

Publication series

NameLecture Notes in Computer Science (LNCS)

ID: 23836613